Sie sind hier: Bildung / Publikationen
27.7.2017 : 6:30

I. Proceedings & Books (Chief-Editor)

- Trends and Applications in Constructive Approximation,
(edited by M.G. de Bruin, D.H. Mache and J. Szabados)
Int. Series of Numerical Mathematics Vol. 151, (ISBN 3-7643-7124-2)
Birkhäuser Verlag Basel, Springer Science Group (2005).

- Advanced Problems in Constructive Approximation,
(edited by M.D. Buhmann and D.H. Mache)
Int. Series of Numerical Mathematics Vol. 142, (ISBN 3-7643-6648-6)
Birkhäuser Verlag Basel (2003).

- New Developments in Approximations Theory,
(edited by M.D. Buhmann, M. Felten, D.H. Mache & M.W. Müller)
Int. Series of Numerical Mathematics Vol. 132, (ISBN 3-7643-6143-3)
Birkhäuser Verlag Basel (1999).

- Approximation Theory,
(edited by M. Felten, D.H. Mache and M.W. Müller)
Mathematical Research, Vol. 86 (ISBN 3-05-501673-4)
Akademie Verlag Berlin (Wiley-Group) (1995).  

Art-Series | Books

- An Actual Dialogue with the Language of Art
 Pflanzenmenschen im Schattenspiel Zyklus | Ein Dialog unserer Zeit mit der Sprache der Kunst
(edited by D.H. Mache)
Int. Art Series | Catalogue raisonné Ren Rong | 96 + 4 pages | Hardcover (ISBN 978-3-00-041580-7
Edition M Verlag Witten (2013)

- Die geheimnisvolle Reise eines Pinguins
(edited by Otmar Alt & D.H. Mache (Hrsg.)
Mit Illustrationen von Otmar Alt und mit Textbeiträgen u.a von Prof. Dr. Frank G. Zehnder und Marina Mache | 40 pages | Hardcover | Edition M Verlag Witten (2006).

 

II. Journal (Editorial Board: D.H.Mache)

Journal General Mathematics (ISSN 1221 - 5023) · Electronic Edition

 

III. Publications (selected papers)

- Relations between Polynomial Operators (D.H. Mache &  I. Rasa)
in: Automation Computers Applied Mathematics (ACAM), ISSN 1221–437X, Vol. 22, No. 1 (2013), 7 – 13. 

- Independent Sets of Interpolation Nodes or "How to make all sets regular", (D.H. Mache &  M.G. de Bruin) 
in: Revue d'Analyse Numérique et de Théorie de l'Approximation (ANTA), Vol. 41, No. 1 (2012), 42 - 47. 

- German Space Elevator - From "Imagineering" to Reality (Recent Approach)
(D.H. Mache &  M.D. Mirmirani) Report Ing-Math-Net (2006/2007);
in: Schriftenreihe des Max-Born-BK, Band III, ISBN-13:978-3-00-020365-7 (2007), 22-31.

- Some C_0 - Semigroups related to Polynomial Operators, (D.H. Mache & I. Rasa),
in: Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl. 76 (2005), pp. 459-467.

- Finding Relevant Input Arguments with Radial Basisfunction Networks (D.H. Mache & J. Meyer),
in: Int. Series of Numerical Mathematics Vol. 151, Trends & Applications in Constructive Approximation, Birkhäuser Verlag (2005), 125 - 134.

- (0,2) Pal-Type Interpolation : A General Method for Regularity, (D.H. Mache &  M.G. de Bruin) in: Int. Series of Numerical Mathematics Vol. 151, Trends & Applications in Constructive Approximation, Birkhäuser Verlag (2005), 61 - 70.

- (0,2) Pal-Type Interpolation : A General Method , (D.H. Mache & M.G. de Bruin),
in: Communications in the Analytic Theory of Continued Fractions, Vol. XII, Mesa State Colorado (2004), 111 - 112.

- Rekonstruktionsbasierte Selektion relevanter Einflussgrößen (H. Kiendl, D.H. Mache, J. Meyer, D. Schauten)
in: Computational Intelligence (Sonderforschungsbereich 531 "Design und Management komplexer technischer Prozesse & Systeme mit Methoden der Computational Intelligence" ) ISSN 1433-3325 (2003)

- (0,1) Pal-Type Interpolation : A General Method for Regularity, (D.H. Mache & M.G. de Bruin),
in: Communications in the Analytic Theory of Continued Fractions, Vol. XI, Mesa State Colorado (2003), 119 - 120.

- The Rate of Approximation by Interpolating the Endpoints, (D.H. Mache), Technical Report (Institute Applied Mathematics), University Dortmund (2003).

- (0,1) Pal-Type Interpolation : A General Method for Regularity, (D.H. Mache & M.G. de Bruin)
in: Int. Series of Numerical Mathematics Vol. 142, Advanced Problems in Constructive Approximation, Birkhäuser Verlag (2003), 21 - 26.

- On Approximation Methods by using Orthogonal Polynomial Expansions, (R. Lasser, D.H. Mache & J. Obermaier)
Primary publication in: Preprint series of the Institute of Biomathematics and Biometry, GSF - National Research Center for Environment and Health, Neuherberg, 02-17, July 2002. 1 - 14. 
in: Int. Series of Numerical Mathematics Vol. 142, Advanced Problems in Constructive Approximation, Birkhäuser Verlag (2003), 95 - 107.

- Generalized Methods using Integral Transforms and Convolution Structures with Orthogonal Polynomials,  (D.H. Mache)
in: Journal Rendiconti del Circolo Matematicodi Palermo, Serie II, Suppl. 68 (2002), 625 -640.

- Approximation by Bernstein Quasi-Interpolants, (D.H. Mache & P. Mache);
Primary publication: Technical Report Nr. 184 (Institute Applied Mathematics), University Dortmund (2000), 
in: Numerical Functional Analysis and Optimization Vol. 22 (1 & 2), (2001), 159 - 175.

- (C,1) Means of Orthonormal Expansions for Exponential Weights, (D.S. Lubinsky & D.H. Mache);
Primary publication in: Graduiertenkolleg Mathematik im Bereich ihrer Wechselwirkung mit der Physik, MathematischesInstitut, Ludwig-Maximilians Universität München, (1998),
in: Journal of Approximation Theory, Vol. 103, No.1, (2000), 151 - 182.

- Certain Results involving Gammaoperators, (A. Lupas, D.H. Mache, V. Maier, M.W. Müller);
in: Int. Series of Numerical Mathematics Vol. 132, Birkhäuser Verlag Basel (1999), 199 - 214.

- On Approximation Properties of Stancu-Kantorovich Operators, (D.H. Mache & B. Della Vecchia);
in: Revue d'Analyse Numerique et de Theorie de l' Approximation, Tome 27, No. 1 (1998), 71 - 80.

- Linear Combinations of Gammaoperators in $L_p$ - Spaces, (A. Lupas, D.H. Mache V. Maier, M.W. Müller); in: Results in Mathematics 34 (1998), 156 - 168.

- Optimale Konvergenzordnung positiver Summationsverfahren der Durrmeyer Operatoren mit Jacobi - Gewichtungen ; (D.H. Mache)

Habilitation thesis, Dortmund (1997).

- On Numerical Differentiation, (A. Lupas & D.H. Mache);
in: Revue d' Analyse Numerique et de Theorie de l' Approximation, Tome 26, No. 1-2 (1997), 109 - 115.

- Approximation by $V_n$ - Operators, (A. Lupas & D.H. Mache);
in: Facta Univ. Ser. Math. Inform. 12 (1997), 203 - 216.

- Summation of Durrmeyer Operators with Chebyshev Weights  (D.H. Mache);
in: Approximation and Optimization, Proceedings of the Int.Conf. on Approximation and Optimization - ICAOR, Cluj-Napoca Vol. I, (1996), 307 - 318.

- Estimations of Chebyshev Convolution Operators by an Algebraic Modulus of Smoothness, (M. Felten & D.H. Mache);
in: Numerical Functional Analysis and Optimization Vol. 17 (5 & 6), (1996), 577 - 585.

- Characterization Theorems for the Approximation by a Family of Operators, (D.H. Mache & D.X. Zhou);
in: Journal of Approximation Theory, Vol. 84, No. 2, (1996), 145 - 161.

- The $\Theta$ -- Transformation of Certain Positive Linear Operators, (A. Lupas & D.H. Mache);
in: International Journal of Mathematics and Mathematical Sciences, Vol. 19, No. 4, (1996), 667 - 678.

- Weighted $L_p$ - Approximation of Derivatives by the Method of Gammaoperators, (D.H. Mache & A. Lupas, M.W. Müller);
in: Results in Mathematics, Vol. 28, No. 3/4 (1995), 277 - 286.

- A Link between Bernstein Polynomials and Durrmeyer Polynomials with Jacobi Weights (D.H. Mache);
in: Approximation Theory VIII, Vol. 1, Approximation and Interpolation, Charles K. Chui and Larry L. Schumaker (eds.), World Scientific Publishing Co., (1995), 403 - 410.

- Generalization of Bernstein - Type Approximation Methods, (I. Gavrea & D.H. Mache);
in: Approximation Theory, Proc. IDoMAT 95, Mathematical Research, Vol. 86, Akademie Verlag, Berlin, (1995), 115 - 126.

- Best Direct and Converse Results for Lagrange - Type Operators, (D.H. Mache & D.X. Zhou);
in: Approximation Theory and its Applications, Vol. 11, No. 2, (1995), 76 - 93.

- Equivalence Theorem on Weighted Simultaneous $L_p$ -- Approximation by the Method of Kantorovic Operators (D.H. Mache);
in: Journal of Approximation Theory, Vol. 78, No. 3, (1994), 321 - 350.

- A Method for Summability of Lagrange Interpolation (D.H. Mache);
in: International Journal of Mathematics and Mathematical Sciences, Vol. 17, No. 1, (1994), 19 - 26.

- Approximation by Linear Positive Polynomial Operators with Saturation Order ${\cal O}(n^{-2})$ (D.H. Mache);
in:"Tiberiu Popoviciu " Seminaire Itinerant D'equations Fonctionnelles, Approximation et Convexite, Faculte de Mathematique, Universite Babes - Bolyai, Cluj - Napoca, Vol. 6, (1993), 115 - 122.

- New local error estimates for Meyer - König and Zeller Kantorovic-operators using maximal functions, (D.H. Mache & M.W. Müller);
in: Mathematica (Cluj), Tome 34 (57), No. 2, (1992), 157 - 165.

- Gewichtete Simultanapproximation in der $L_p$ - Metrik durch das Verfahren der Kantorovic Operatoren, (D.H. Mache); Dissertation, University of Dortmund (1991).